# SDR FDEA202208262078

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT DOOR SURROUND STRUCTURE CORRODED. REMOVED & REPLACED  ANGLE SUPPORT BRACKETS & APU FWD STRAP OF AUXILIARY POWER UNIT DOOR SURROUND   STRUCTURE IAW BAC DWG 148N3152-1, 148N3152-2 ,148N3141-5  &  148N3138-20.
